# SDR DALA201805012963

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN, FLOORBEAM UPPER FWD FLANGE HAS CORROSION ON UPPER AND LOWER SURFACE AT NUTCLIP BS 1320 LBL 24 - RBL 24.  FABRICATED A REPAIR ANGLE AND INSTALLED IAW SRM 53-00-51,  TREATED, PRIMED, AND BLENDED AREAS.  AREAS WERE WITHIN LIMITS.
